MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Complete catheter breakage at junction of securement wings; no precipitating factors identified.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8270274
Report Number2518902-2019-00009
Device Sequence Number1259553
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMLNH110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient Weight20